Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 28 (2001), Issue 12, Pages 743-751
http://dx.doi.org/10.1155/S0161171201006470

The sequential approach to the product of distribution

Department of Mathematical Sciences, Augustana University College, Alberta, Camrose T4V 2R3, Canada

Received 12 June 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

C. K. Li, “The sequential approach to the product of distribution,” International Journal of Mathematics and Mathematical Sciences, vol. 28, no. 12, pp. 743-751, 2001. doi:10.1155/S0161171201006470